Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Long Does Hiv Rash Last On Your Body

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

rash all over body

I started atripla 4 weeks ago. I take it at night so side effects will not be so bad. Two days ago, i started having a rash all over my body. I'm taking benadryl. I thought that if this was a side effect of atripla that it would have showed up...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Many conditions can cause rash besides drugs so an evaluation by your HIV specialist is recommended. Usually rashes due to efavirenz (in the Atripla) occur before 4 weeks as your note so I would look Read more »

rash from atripla

Just started atripla and never been on meds for hiv. I had read that one may get a rash. Well, I... Read more »

Rash from Atripla?

I just started taking Atripla four days ago and yesterday I woke up with a rash on my face that... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...skin rash. Side effects are most common during the first four to six weeks you are taking a new HIV medication. After your body gets used to the new drug, the side effects usually get better or go away. Other side effects may show up later or... Read more »
The Well Project

What Is HIV?

... What Is HIV? HIV stands for Human Immunodeficiency Virus. HIV is the virus that causes AIDS. Your immune system is your body's defense system. While many viruses can be controlled by the immune system, HIV targets and infects the same immune... Read more »
AIDS InfoNet

Women and HIV

...might have higher blood levels of drugs. Women are more likely than men to get skin rashes and liver problems, and to experience body shape changes (lipodystrophy, see Fact Sheet 553 ). Bone loss is also a concern (see Fact Sheet 557 ). They... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...condition. What Is Inflammation? Inflammation means to put on fire , and it's a complex response that results when your body attacks germs or repairs damaged tissue. A simple example of it is the redness, swelling and soreness that emerges... Read more »
Connect With Others

Hiv+ for 20yrs/No meds having night sweats/rash

Posted by ajpooboy, 5 Replies
...never been on Meds ever. Been Poz for 20+ yrs but now am having night sweats/day sweats and have developed a rash all over my body. Mt CD4 has always been around 600 and my VL around 1300. Doctor says that now they are saying people like me are... Read more »

How long does ARS rash last?

Posted by Anonymous, 1 Reply
... I'm just wondering for those who have experienced ARS, how long did the rash last? I had a rash for over 4 weeks. Also for those who experienced ARS, was your fever high grade or low grade? Read more »

Rash

Posted by Anonymous, 2 Replies
...the rash seems to be the most difficult for the experts to explain. How long do they last? Could it just be on on part of the body like the forehead? Wouldn't it present itself with other symptoms? how lond does ARS last to begin with. I have... Read more »

Wierd rashes

Posted by Anonymous, 2 Replies
...I'm HIV+ and I have a weird rash in my groin that won't go away. I've been to 3 different medical facilities and they just don't know Read more »